# SDR SWI2024F01116

- Difficulty date: June 17, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE FORWARD HANDRAIL FITTING GOUGED (C-CHECK RO 10/7/2024) (FILED CLOSED)BLENDED FITTING AND FOUND OUT OF LIMITS. REPLACED WITH NEW FITTING REF. CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV AE. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
